Article Text

PDF
Characteristic eruptions caused by drugs

Abstract

Skin eruptions caused by drugs are common and many different forms of inflammation may be produced. Many of the mechanisms are not known. A few patterns are sufficiently distinctive to allow a fairly good guess at the cause. However this is not always possible because several different drugs can produce the same type of eruption. Furthermore, any one drug may induce different reactions in different persons. This article does not discuss such non-specific drug rashes, for which hypnotics and purgatives are often to blame - presumably because they are so widely used.

Statistics from Altmetric.com

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.